# SDR GAIA02119ST

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE FRAME AT BS 380 WAS DENTED AT STRINGER S5L.  ACCOMPLISHED REPAIR IAW BOEING 727 SRM 53-10-4, FIGURE 2.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
